Previous |  Up |  Next


Title: Inexact solution of auxiliary problems in Polyak type algorithms (English)
Author: Dostál, Zdeněk
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 38
Issue: 1
Year: 1999
Pages: 25-30
Category: math
MSC: 65K05
MSC: 90C20
idZBL: Zbl 0972.90052
idMR: MR1767187
Date available: 2009-01-29T15:55:25Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Bazaraa M. S., Shetty C. M.: Nonlinear Programming.J. Wiley, New York, 1979. Zbl 0476.90035, MR 0533477
Reference: [2] Dostál Z.: Direction of large decrease and quadratic programming.Proceedings of the X-th Summer School on Software and Algorithms of Numerical Mathematics, published by Charles University, Prague, 1993, 1-9.
Reference: [3] Dostál Z.: Box constrained quadratic programming with proportioning and projections.SIAM J. Optimization 7, 3 (1997), 871-887. MR 1462070
Reference: [4] Friedlander A., Martinez M.: On the maximization of a concave quadratic function with box constraints.SIAM J. Optimization 4 (1994), 177-192. Zbl 0801.65058, MR 1260414
Reference: [5] O’Leary D. P.: A generalised conjugate gradient algorithm for solving a class of quadratic programming problems.Lin. Alg. Appl. 34 (1980), 371-399. MR 0591439
Reference: [6] Polyak B. T.: The conjugate gradient method in extremal problems.USSR Comput. Math. and Math. Phys. 9 (1969), 94-112 Zbl 0191.49003


Files Size Format View
ActaOlom_38-1999-1_3.pdf 633.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo